Remarks on a conjecture of batyrev and manin

Yasuo Morita

Research output: Contribution to journalArticlepeer-review

Abstract

We give several remarks on a conjecture of Batyrev and Manin on the distribution of rational points on algebraic varieties. We study the signature of the geometric invariant of Batyrev-Manin in relation to the value of the Kodaira dimension, and study the validity of the Batyrev-Manin conjecture under the assumption that there exists an unramified covering for which the Batyrev-Manin conjecture holds.

Original languageEnglish
Pages (from-to)437-448
Number of pages12
JournalTohoku Mathematical Journal
Volume49
Issue number3
DOIs
Publication statusPublished - 1997 Jan 1
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Remarks on a conjecture of batyrev and manin'. Together they form a unique fingerprint.

Cite this